Volume 10, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Pro–$p$ groups and towers of rational homology spheres

Nigel Boston and Jordan S Ellenberg

Geometry & Topology 10 (2006) 331–334
Bibliography
1 F Calegari, N M Dunfield, Automorphic forms and rational homology 3–spheres, Geom. Topol. 10 (2006) 295
2 J D Dixon, M P F du Sautoy, A Mann, D Segal, Analytic pro-p groups, 61, Cambridge University Press (1999) MR1720368
3 R C Kirby, Problems in low-dimensional topology, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
4 J P Labesse, J Schwermer, On liftings and cusp cohomology of arithmetic groups, Invent. Math. 83 (1986) 383 MR818358
5 A Lubotzky, Group presentation, p–adic analytic groups and lattices in SL2(), Ann. of Math. (2) 118 (1983) 115 MR707163
6 A Lubotzky, Eigenvalues of the Laplacian, the first Betti number and the congruence subgroup problem, Ann. of Math. (2) 144 (1996) 441 MR1418904
7 C Maclachlan, A W Reid, The arithmetic of hyperbolic 3–manifolds, 219, Springer (2003) MR1937957